MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036124080
Medical Device Problem Codes Positioning Failure (1158); Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports.
 
Event or Problem Description
It was reported that during procedure, the subject device was herniated, however, according to procedure notes and the subject device was never deployed due to difficulties in accessing the target location.No other information was provided.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected - no product problem b5 executive summary: updated d4 expiration date ¿ added d4 gtin- added h4 manufacturing date ¿ added h1 type of reportable event - corrected - no malfunction f10 & h6 device code grid- corrected to 'position failure' due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on the information provided, the site reported the subject coil device event as coil herniation; however, according to procedure notes, the microcatheter was herniated and the 4th target coil was never deployed due to difficulties in accessing the target location and it was withdrawn from the patient.Additional information from the complaint indicated that the subject device was confirmed to be in good condition prior to use and preparation/set-up was performed as per the directions for use.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that during procedure, the subject device was herniated, however, according to procedure notes and the subject device was never deployed due to difficulties in accessing the target location.No other information was provided.Update: received additional information on (b)(6) 2026 confirmed that the subject coil was never deployed due to difficulties in accessing the target location and it was withdrawn from the patient.Based on the information, this event does not meet reporting criteria anymore.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET XL 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23838583
Report Number3008881809-2025-00735
Device Sequence Number15854899
Product Code HCG
UDI-Device Identifier07613327128390
UDI-Public(01)07613327128390(17)300218(10)25468540
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036124080
Device Lot Number25468540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 MICROCATHETER (STRYKER).
Patient Age45 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite